# SDR FDEA201105282014

- Difficulty date: May 28, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6524691131
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP, AFT FLAP I/B TRACK CUTOUT CRACKED.  REMOVED MID FLAP LOWER CHORD IAW SRM 51-30-2.   FABRICATED NEW CHORD IAW SRM 57-50-2 FIG 5 AND 51-30-5. INSTALLED I/B LT MID FLAP CHORD IAW SRM 51-30-2, REV 103
